# SDR IPXA2019040544761

- Difficulty date: March 26, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076620001
- Part serial: 808
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AFT CARGO COMPARTMENT, L/H SIDE, FWD SLANT PANEL,  FRAME IS CRACKED AT FR-54.  REMOVED AND REPLACED BRACKET IAW A300-600 SRM 51-40-21  AND  AIRBUS DWG A53410766.
